MathSciNet Relay Station
MathSciNet bibliographic data
MR943091 (89e:60145) 60J45 (31C05 60J25)
Pop-Stojanović, Z. R. Continuity of excessive harmonic functions for certain diffusions. Proc. Amer. Math. Soc. 103 (1988), no. 2, 607–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement